# SDR SWAA2024102837324

- Difficulty date: September 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH LEFT VAPOR BARRIER REPAIR<[01] .APPLIED REPAIR AT L/H VAPOR BARRIER ON BOTH SIDES AS PER B737 SRM 51-70-04-2R-10 PARAG 4-F AND B737 SRM 51-70-04-2R-0 PARAG 4-N-2; MATERIAL USED RESIN EY 3804 PO#1759622; FIBERGLASS PO#1473815 AND TOOL USED: TEMPERATURE CONTROL ID#172858 CALIBRATION DUE 05/13/25.;[02] VERIFIED REPAIR
